Alert archive / South Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 86, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Jun 23, 2011, 4:59 PM EDT for Horry County, Marion County, South Carolina. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2011, 4:59 PM EDT (20:59 UTC)
- Expired
- Jun 23, 2011, 5:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
Counties Horry County, SC, Marion County, SC
The radar
The Wilmington radar (KLTX), 87 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 5:15 PM EDT | TSTM WND DMG | 1 Ese Rains, SC | TREES DOWN NEAR GRADY ROAD AND HIGHWAY 41. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 2:36 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.0 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1114 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 994 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.0
The text
As transmitted, in the capitals the NWS used until 2016.
517
WUUS52 KILM 232059
SVRILM
SCC051-067-232145-
/O.NEW.KILM.SV.W.0086.110623T2059Z-110623T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
459 PM EDT THU JUN 23 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN HORRY COUNTY IN NORTHEAST SOUTH CAROLINA
NORTHERN MARION COUNTY IN NORTHEAST SOUTH CAROLINA
* UNTIL 545 PM EDT
* AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH AND LARGE HAIL. THIS STORM WAS LOCATED 8 MILES WEST
OF RAINS...OR 8 MILES SOUTH OF MARION...AND MOVING EAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
MARION...
RAINS...
GALIVANTS FERRY...
GAPWAY...
GREEN SEA...
MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES
IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH
CAROLINA.
&&
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3410 7953 3410 7952 3413 7953 3426 7924
3425 7922 3429 7918 3425 7912 3430 7908
3413 7887 3394 7949 3395 7949 3396 7948
3399 7951 3404 7951 3407 7954
TIME...MOT...LOC 2059Z 249DEG 29KT 3407 7944
$$
HAWKINS2 follow-up statements
724
WWUS52 KILM 232115
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
515 PM EDT THU JUN 23 2011
SCC051-067-232145-
/O.CON.KILM.SV.W.0086.000000T0000Z-110623T2145Z/
MARION SC-HORRY SC-
515 PM EDT THU JUN 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHWESTERN HORRY AND NORTHERN MARION COUNTIES...
AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR RAINS...
OR 8 MILES SOUTHEAST OF MARION...MOVING EAST AT 25 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GALIVANTS
FERRY...GAPWAY...MULLINS...NICHOLS AND GREEN SEA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH
CAROLINA.
&&
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3413 7887 3398 7936 3410 7946 3428 7918
3425 7912 3430 7908
TIME...MOT...LOC 2115Z 258DEG 27KT 3408 7929
$$
HAWKINS143
WWUS52 KILM 232143
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
543 PM EDT THU JUN 23 2011
SCC051-067-232152-
/O.EXP.KILM.SV.W.0086.000000T0000Z-110623T2145Z/
MARION SC-HORRY SC-
543 PM EDT THU JUN 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARION COUNTY
WILL EXPIRE AT 545 PM EDT AND THE SEVERE THUNDERSTORM WARNING
FOR WESTERN HORRY COUNTY HAS BEEN REPLACED WITH A NEW SEVERE
THUNDERSTORM WARNING...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH
CAROLINA.
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3413 7887 3398 7936 3410 7946 3428 7918
3425 7912 3430 7908
TIME...MOT...LOC 2142Z 258DEG 27KT 3412 7905
$$
HAWKINSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:53 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 23, 3:53 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 353 PM EDT THU JUN 23 2011 .SYNOPSIS... HOT AND HUMID WEATHER CONTINUES TODAY AHEAD OF A COLD FRONT APPROACHING THE CENTRAL APPALACHIANS. THE FRONT WILL STALL AND THEN WEAKEN NORTH OF THE AREA...AND WILL BRING THE CHANCE OF THUNDERSTORMS TO THE EASTERN CAROLINAS. ABOVE NORMAL TEMPERATURES ARE EXPECTED TO CONTINUE THROUGH EARLY NEXT WEEK AS AN UPPER RIDGE BUILDS OVER THE REGION. && .NEAR TERM /THROUGH TONIGHT/... AS OF 3 PM THURSDAY...SEVERE THUNDERSTORM WATCH IN EFFECT FOR THE ENTIRE FORECAST AREA THROUGH 10 PM EDT. AS DISCUSSED EARLIER...THE DRIVING FORCE TO ANTICIPATED SEVERE WEATHER IS AN ELONGATED VORTICITY MAXIMUM ASSOCIATED WITH AN APPROACHING FRONTAL SYSTEM. WHILE THE FRONT WILL NOT LIKELY MAKE IT INTACT ACROSS THE MOUNTAINS...ITS ASSOCIATED UPPER SUPPORT WILL MOVE SE ACROSS THE COASTAL PLAINS THIS AFTERNOON AND EVENING. GIVEN A MODERATELY UNSTABLE ATMOSPHERE...STRONG HEATING AND P/W VALUES UP NEAR 2 INCHES...THERE IS A GOOD POTENTIAL FOR STRONG TO SEVERE CONVECTION. BIGGEST THREAT WILL BE FROM DAMAGING WINDS. ACTIVITY WILL FADE OVERNIGHT AS UPPER SUPPORT PASSES OFFSHORE AND AS DAYTIME HEATING SHUT DOWN. STEADY SWLY FLOW MEANS OVERNIGHT TEMPERATURES WILL CONTINUE TO RUN ABOVE NORMAL...MAINLY IN THE MID 70S FOR MINIMUMS. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... AS OF 3 PM THURSDAY...MAIN PLAYERS WILL BE A WEAK UPPER TROF ALONG THE EAST COAST...AND BERMUDA HIGH PRESSURE OFFSHORE. SOUTHWESTERLY LOW-LEVEL FLOW WILL MAINTAIN HOT AND DUSTY CONDITIONS...BUT BY FRI NIGHT THE MID-LEVEL FLOW SHOULD COME AROUND TO DUE WEST AND HOPEFULLY ABATE THE SMOKE ISSUES FROM THE GEORGIA WILDFIRES. MIN TEMPS WELL ABOVE NORMAL WITH THE SW WINDS...AND MAX TEMPS EACH DAY IN THE LOWER/MID 90S AWAY FROM THE WATER. IF ANYTHING SATURDAY SHOULD BE A DEGREE OR TWO WARMER AS WE LOSE THE FILTERING EFFECTS OF THE DISTANT SMOKE. LOCALLY GENERATED SMOKE FROM WILDFIRES IN PENDER AND BLADEN COUNTIES WILL CONTINUE TO BE ITS OWN ISSUE...LIKELY BEST HANDLED IN NEAR-TERM AND SHORT-FUSE PRODUCTS. PIEDMONT TROF AND SEABREEZE WILL BE PRESENT BOTH DAYS AND FORECAST SOUNDINGS ARE MOIST AND UNSTABLE...BUT ANY FEATURES ALOFT TO ENHANCE LIFT ARE HARD TO IDENTIFY AND TIME. BETWEEN THAT AND THE FACT WE ARE IN A DROUGHT...SLIGHT CHANCE IS THE BEST WE CAN DO FOR POPS. HOWEVER...ASIDE FROM A DRY FRIDAY MORNING IN THE WAKE OF THE VORT MAX TONIGHT...THIS REMAINS A LOW-CONFIDENCE PRECIP FORECAST. && .LONG TERM /SUNDAY THROUGH THURSDAY/... AS OF 3 PM THURSDAY...AT 850 MB...THE RIDGE WHICH IS WEAKENED A BIT WITH THE TROUGH TO NORTH ON SUNDAY. THE RIDGE SLOWLY BEGINS TO BUILD TO THE WEST WITH TIME... AND THE FORECAST AREA WILL BE IN A TUG-A-WAR WITH THE SOUTHEAST TO SOUTHWEST FLOW AS THE RIDGE BUILDS WESTWARD. THE PRECIPITABLE WATERS REBOUND FROM LOWS AROUND 1.65 INCHES ON SUNDAY MORNING TO APPROACHING 2 INCHES BY MIDDLE OF NEXT WEEK. THE MODELS ARE PROVIDING A SMALL HOPE THAT THE CHANCES FOR AFTERNOON CONVECTION WILL BE RETURNING TO MORE NORMAL PATTERN FOR THE MOISTURE STARVED AREA. FOR TEMPERATURES MAXIMUM TEMPERATURES SHOULD BE CLOSER TO THE MID 90S INLAND AND TO NEAR NINETY AT THE BEACHES. LOW TEMPERATURES LOOK TO REMAIN IN THE MID 70S. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... AS OF 18Z...MODERATE CONFIDENCE IN FORECAST DUE TO POSSIBLE AFTERNOON CONVECTION AND ONGOING WILDFIRE SMOKE DRIFTING INTO THE AREA. CURRENT VIS SATELLITE SHOWS PLUMES OF SMOKE FROM THE WILDFIRE IN SE GEORGIA MAKING ITS WAY UP TO THE TERMINALS CAUSING PERIODS OF MVFR VSBYS. GIVEN THE CURRENT WIND PATTERN EXPECT THIS TO LIKELY PERSIST THROUGHOUT THE DAY. CONVECTION WILL ALSO BE A FORECAST ISSUE LATE THIS AFTERNOON AS UPPER LEVEL ENERGY MOVING THROUGH THE AREA COULD TRIGGER SOME ACTIVITY. ONLY INCLUDING CB IN TAF FOR NOW AS CONVECTION WILL BE ISOLATED AND CONFIDENCE ON COVERAGE AND TIMING IS LOW. APPROACHING LOW PRESSURE SYSTEM IS CREATING A TIGHTENED PG...RESULTING IN GENERALLY STRONGER AND GUSTIER WINDS. SOUTHWEST FLOW WILL BACK TO THE SOUTH AS SEA BREEZE DEVELOPS. OVERNIGHT...REMAINING CLOUD COVER AND STEADY WINDS ALONG WITH NOCTURNAL LLJ SHOULD KEEP ANY FOG/STRATUS FROM DEVELOPING. EXTENDED OUTLOOK...OCCASIONAL RESTRICTIONS POSSIBLE DUE TO ONGOING WILDFIRE IN SE GEORGIA. ISOLATED SHOWERS/THUNDERSTORMS POSSIBLE EACH AFTERNOON. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 3 PM THURSDAY...PERSISTENT S TO SWLY FLOW IN THE 15 TO 20 KT RANGE WILL KEEP SEAS IN THE 3 TO 5 FT RANGE THROUGH THE NEAR TERM. SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... AS OF 3 PM THURSDAY...RELATIVELY STAGNANT PATTERN WITH A SW GRADIENT BETWEEN THE BERMUDA HIGH AND A PIEDMONT TROF RESULT IN A PERSISTENCE FORECAST AS FAR AS WINDS. WILL KEEP 15-20 KT AT LEAST INTO SATURDAY...WITH SMALL SEABREEZE-DRIVEN OSCILLATIONS TOWARD THE SOUTH EACH AFTERNOON/EVENING...AND WEST IN THE EARLY MORNINGS. SEAS BUILD TO 3-5 FT...MAINLY IN SHORT-PERIOD WIND WAVES. LOOK FOR WINDS TO DIMINISH A BIT SAT NIGHT AS A FRONT GETS CLOSER AND STALLS OUT OVER THE EASTERN CAROLINAS. SEAS WILL SUBSIDE TO 2-4 FT. LONG TERM /SUNDAY THROUGH MONDAY/... AS OF 3 PM THURSDAY...THE TROUGH ACROSS THE EASTERN CAROLINAS WILL GIVE WAY TO A MORE CLIMATOLOGICAL PATTERN WITH THE BERMUDA HIGH AND THE SURFACE TROUGH OVER THE NORTH CAROLINA PIEDMONT. THIS WILL ALLOW FOR A SOUTHWEST TO SOUTHERLY FLOW OVER THE WATERS WITH SEA BREEZE INFLUENCES EACH AFTERNOON AND EVENING ACROSS THE COASTAL WATERS. SEAS SHOULD BE WELL BEHAVED AND RANGE BETWEEN 2 AND 3 FEET WITH THE POSSIBILITY OF 4 FEET NORTH OF CAPE FEAR ON TUESDAY. && .FIRE WEATHER... LARGE WILDFIRES IN BLADEN AND PENDER COUNTIES CONTINUE TO BE THE MAIN WEATHER STORY. THE JUNIPER ROAD FIRE IN PENDER COUNTY IS BY FAR THE LARGER AND MORE PROBLEMATIC FIRE. DENSE SMOKE ADVISORY REMAINS POSTED FOR MAINLY THE NE SECTIONS OF PENDER COUNTY...WITH HIGHWAY 50 BEING THE MOST AFFECTED LOCATION AT THIS TIME. MINOR WIND SHIFTS COULD EXPAND THOSE ISSUES TO HIGHWAY 17. COULD SEE VISIBILITY PROBLEMS IN ALL DIRECTIONS FROM THE FIRE AROUND DAYBREAK SATURDAY DUE TO POOR DISPERSION AND HIGH RELATIVE HUMIDITIES. LOW-LEVEL JETTING MAY BE AN ISSUE TONIGHT WITH WINDS INCREASING TO 25-30 KT JUST 2000 FEET OFF THE DECK. THIS BEARS WATCH FOR POTENTIAL FIRE BEHAVIOR IMPACTS. SHOWERS AND STORMS ARE MORE LIKELY TO AFFECT THE SIMMONS ROAD FIRE IN BLADEN COUNTY...AND COULD AGGRAVATE EITHER FIRE VIA SHIFTING AND GUSTY WINDS IF LITTLE OR NO PRECIP FALLS DIRECTLY ON THE FIRES. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...DENSE SMOKE ADVISORY UNTIL 8 PM EDT FRIDAY FOR NCZ105-106. MARINE...NONE. && NEAR TERM...REK SHORT TERM...RAS LONG TERM...DRH AVIATION...ECT/REK
Hazardous weather outlook, Jun 23, 2:48 PM EDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 248 PM EDT THU JUN 23 2011 NCZ105-106-241900- INLAND PENDER-COASTAL PENDER- 248 PM EDT THU JUN 23 2011 ...DENSE SMOKE ADVISORY IN EFFECT UNTIL 8 PM EDT FRIDAY... ...SEVERE THUNDERSTORM WATCH 542 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE SMOKE ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE SMOKE ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ087-096-099-107>110-SCZ017-023-024-032-033-039-053>056-241900- ROBESON-BLADEN-COLUMBUS-INLAND NEW HANOVER-COASTAL NEW HANOVER- INLAND BRUNSWICK-COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON- FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-COASTAL HORRY- INLAND GEORGETOWN-COASTAL GEORGETOWN- 248 PM EDT THU JUN 23 2011 ...SEVERE THUNDERSTORM WATCH 542 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-241900- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 248 PM EDT THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 23, 4:11 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
411 PM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND GST WILMINGTON 34.28N 77.92W
06/23/2011 M75 MPH NEW HANOVER NC ASOS
GUST OF 75MPH WINDS MEASURED AT KILM.
&&
EVENT NUMBER ILM1100381
LACORTELocal storm report, Jun 23, 4:46 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
446 PM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM TSTM WND DMG LAMAR 34.17N 80.07W
06/23/2011 DARLINGTON SC EMERGENCY MNGR
NUMEROUS TREES DOW REPORTED IN LAMAR.
&&
EVENT NUMBER ILM1100382
LACORTELocal storm report, Jun 23, 4:47 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
447 PM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM FUNNEL CLOUD LAMAR 34.17N 80.07W
06/23/2011 DARLINGTON SC EMERGENCY MNGR
REPORTS OF POSSIBLE FUNNEL CLOUD NEAR LAMAR.
&&
EVENT NUMBER ILM1100383
LACORTELocal storm report, Jun 23, 4:53 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
453 PM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 3 NNE SMITH CREEK 34.30N 77.85W
06/23/2011 E1.00 INCH NEW HANOVER NC TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED IN MURRAYSVILLE.
&&
EVENT NUMBER ILM1100384
LACORTELocal storm report, Jun 23, 4:56 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
456 PM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG MAXTON 34.74N 79.35W
06/23/2011 ROBESON NC LAW ENFORCEMENT
ROOF BLOWN OFF BUILDING. NUMEROUS TREES AND POWERLINES
DOWN ACROSS MAXTON.
&&
EVENT NUMBER ILM1100385
LACORTELocal storm report, Jun 23, 4:59 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
459 PM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND DMG PEMBROKE 34.68N 79.20W
06/23/2011 ROBESON NC UNKNOWN
STRUCTURAL DAMAGE TO APARTMENT BUIILDING ACROSS STREET
FROM UNC PEMBROKE CAMPUS.
&&
EVENT NUMBER ILM1100386
LACORTEThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 3:06 PM EDT | Special Weather Statement | ILM | Marlboro | 24 min |
| Jun 23, 3:33 PM EDT | Severe Thunderstorm Warning | ILM | Darlington, Florence | 57 min |
| Jun 23, 4:23 PM EDT | Severe Thunderstorm Warning | ILM | Georgetown | 67 min |
| Jun 23, 5:03 PM EDT | Severe Thunderstorm Warning | ILM | Williamsburg | 42 min |
| Jun 23, 5:20 PM EDT | Severe Thunderstorm Warning | ILM | Georgetown, Horry | 55 min |
| Jun 23, 5:29 PM EDT | Severe Thunderstorm Warning | ILM | Florence, Georgetown, Horry, Marion, Williamsburg | 50 min |
| Jun 23, 5:40 PM EDT | Severe Thunderstorm Warning | ILM | Horry | 35 min |
| Jun 23, 6:13 PM EDT | Severe Thunderstorm Warning | ILM | Horry | 47 min |
| Jun 23, 7:17 PM EDT | Special Weather Statement | ILM | Horry | 58 min |
| Jun 23, 7:32 PM EDT | Special Marine Warning | ILM | 58 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.